Skip to main content

Solpadeine Plus Soluble Tablets

Size: 32 Tablets

Save 10% when you order from ChemistDirect.co.uk

Although we no longer stock this product, you can save 10% when you place your order with our sister company Chemist Direct

Use code 10NEWCD for 10% off your first order*

Shop now

*Excludes Slimfast, Regaine, Nicorette and baby milk

Product information
  • Fast Acting, Triple Action
  • Contains: Paracetamol, Caffeine, Codeine
  • Provides Relief From Headaches, Migraines, Period Pain
  • Should Only Be Used No Longer Than 3 Days

Description Solpadeine Plus Soluble Tablets are for the short term treatment of acute moderate pain which in not relieved by Paracetamol, Ibuprofen or Aspirin alone. Solpadeine Plus works for Migraines, Headache, Dental Pain, Period Pain, Strains and Sprains, Backache, Rheumatic Pain and Sciatica.

Solpadeine Plus Tablets contain three active ingredients: Paracetamol,Codeine and Caffeine. Paracetamol and Codeine are painkillers which work in your body in different way relieving the pain, whereas the Codeine acts to further help the overall effectiveness of the Paracetamol.

Solpadeine Plus Tablets should not be used for more than 3 days and not to be given to children under the age of 12.

Adults: 2 tablets in water up to 3-4 times a day if necessary nor more frequently than 4 hourly. Maximum 8 tablets in 24 hours. Children: 7-12 years: half-1 tablet in water not more frequently than every 4 hours. Maximum 4 tablets in 24 hours. Not to be g

You should make sure that you carefully read all product packaging and labels prior to use

Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate, Hemihydrate 8mg, Caffeine 30mg. Also includes Sorbitol (E420). Sodium content 854mg per dose.

Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to.

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Codeine may cause constipation.

2 reviews  (2) customers rate this
(Select your rating by clicking on stars)

We’ve joined forces with ChemistDirect.co.uk, a GPhC registered (9010315) online pharmacy - rated as 'excellent' on Trustpilot

Free UK delivery On orders over £40+

Trust Pilot rating based on over 45,000 reviews

Based on 45,000+ reviewsas of August 2019

+Orders below £40 will incur a £3.95 delivery charge. Delivered within five working days. Delivered Mon-Fri (excluding weekend and bank holidays). Additional terms and conditions apply, please click here.